# SDR DALA2020121104052

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,611 hours, 35,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND A SKIN BULGE AND CRACK NEAR DRAIN PORT AT FS 24 AND STRINGER 44.  CORRECTIVE ACTION: ACCOMPLISHED REPAIR, PER ER/A 588926-14.
